# SDR SWAA2022052503599

- Difficulty date: May 4, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 52,927 hours, 31,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ANGLE LOCATED ON BS 500D BTW STR 26R TO STR 26L WL 152.2 AND BTW LBL 23.3 TO RBL 23.3 FWD CARGO COMPARTMENT 2022-228551.REPLACED SUPPORT ANGLE LOCATED ON BS 500D BTW STR 26R TO STR 26L WL 152.2 AND BTW LBL 23.3 TO RBL 23.3 FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; P/N USED: 143A9485Y35
